I've been using ACV with mother for over a year 2x a day. My body ph is 6.75, slightly acidic. I was taking kelp pills once a day, and apparently had an allergic reaction. I have raised white hives all over, from head to toes. They don't itch except on my neck. So obviously ACV isn't working. I tried ACV on skin yesterday, on white raised hives it didn't hurt, but didn't do anything. On neck where red and itchy it made it worse. I've been into herbs and natural healing for years.
I decided to not take benadryl after yest. morning, and instead took 1/2 tsp of baking soda twice yesterday in 8oz water. I also showered with pine tar soap, and pine tar shampoo. It felt better after shower, but today I'm just as covered up as I was. They are like huge white welts, some red bumps in pores. I think the only thing I can do is just let it work it's way out of my system.
I've had red itchy rashes before, but not sure what the trigger is, other than maybe stress and antibiotics. I'm going to start taking benadryl, I see no other way around this.
I also oil pull with virgin coconut oil everyday, have for a couple years. Stopped last night so it wouldn't get worse. I still think it's the kelp, it upset my stomach horribly. I can't take activated charcoal because I'm on pills I need to take.
Any idea anyone? I love this site, come here often.
Apple Cider Vinegar
Hello! I have been suffering from hives for almost a month. I recently found your website and started drinking the ACV, it's been five days since I started and I haven't seen any change. I'm desperate and don't know if I should continue with the ACV, and if so, for how long? Can anyone out there help. It will be deeply appreciated.
Apple Cider Vinegar
Apple cider vinegar made mine worse because it boosts the immune sys and its already awake if you have hives. Its attaking yourself. Your body's antihistimines cause hives but I have found no cure. My dr. increased my thyroid med and has calmed my hives but they are still here. I take a lot of antihistimines but the hives peek through. Over the last year they have been really bad. Prednisone works but has bad side effects. When my face gets them I go to the dr. and get a steroid shot.